# SDR ASAA2016070917319

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 36,202 hours, 10,794 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ23344
- Condition: Faulted
- Location: Nr 1 Eng Fuel
- Part time: 9,055 hours, 2,654 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW T/C 78273000, FOUND NR 1 ENGINE CDU MESSAGE 73-31071, FUEL FILTERS SIGNALS DISAGREE, FLIGHT LOGGED 3,5,7 LONG TERM FAULT. ACFT GROUNDED. PERFORMED FIM 73-05 TASK 801. FOUND FROM DP0808 PIN L, K WITH 18 OHMS. HARNESS CHECKED GOOD. REMOVED AND REPLACED FFDPS S241 LEAK CHECKED GOOD IAW AMM 73-34-01. EEC TEST IAW AMM 73-21-00-700-804 AND ACTUATORS TEST IAW AMM 71-00-00-700-807, PASS PER J8 HARNESS INSTALL IAW AMM 73-21-06-400-801. GROUND VERIFICATION SUCCESSFUL IAW FIM 73-05 TASK 801 (F) REPAIR CONFIRMATION.  FUEL FILTER BYPASS LIGHT DOES NOT COME ON DURING IDLE ENGINE RUN.
